Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Completely outer groups of automorphisms acting on $R/J(R)$
HTML articles powered by AMS MathViewer

by J. Osterburg PDF
Proc. Amer. Math. Soc. 46 (1974), 187-190 Request permission

Abstract:

Let $R$ be a ring with unit, $J(R)$ its Jacobson radical, and assume $R/J(R)$ Artinian. Let $G$ be a finite group of automorphisms of $R$ that induces a completely outer group on $R/J(R)$. Then $R$ is $G$-Galois over the fixed ring, $S$, if $R$ is projective over the usual crossed product, $\Delta$, or, if the order of $G$ is invertible in $R$, or if $R$ is Artinian.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A74
  • Retrieve articles in all journals with MSC: 16A74
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 46 (1974), 187-190
  • MSC: Primary 16A74
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0354788-3
  • MathSciNet review: 0354788